# SDR EIAA980259

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 50
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, LEFT NOSE GEAR SUPPORT BEAM AT FS 50 WAS FOUND CRACKED.  NRC E043, E042.  REPAIRED BEAM PER SRM 53-15 FIG 110.  (M)
